# SDR UALA2010071202484

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 39,512 hours, 4,879 cycles
- Engine: Pwa PW40903
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310W30302
- Part serial: 0198
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG AFT LOWER ENG MOUNT CENTER LINK ASSEMBLY, CENTER BOLT, BUSHING MIGRATING AFT 3-8 INCH.  NR 2 ENG AFT LOWER ENGINE MOUNT.  SERVICABLE PART INSTALLED.
